# SDR AU991056

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 3442 · Weather Radar System
- Part: Transistor
- Part number: 3718637902903
- Condition: Failed
- Location: Weather Radar
- Component: MI585205
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RADAR ANTENNA FAILED.  INVESTIGATION FOUND TWO TRANSISTORS ON THE ANTENNA MOTOR DRIVE BOARD WERE DEFECTIVE.
